A class of compact submanifolds with constant mean curvature
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 155-171
Changrim Jang
University of Ulsan
Abstract : In this paper, we study submanifolds satisfying $\Delta x=Ax+b$ and classify compact submanifolds of codimension 2, which have constant mean curvature and satisfy $\Delta x=Ax+b$.
Keywords : Laplacian, submanifolds satisfying $\Delta x=Ax+b$.
MSC numbers : 53C40, 53A05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd